Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 346036, 7 pages
http://dx.doi.org/10.1155/2015/346036
Research Article

Implementation of TAGE Method Using Seikkala Derivatives Applied to Two-Point Fuzzy Boundary Value Problems

1Department of Mathematics, Centre for Defence Foundation Studies, National Defence University of Malaysia, 57000 Kuala Lumpur, Malaysia
2Faculty of Science & Natural Resources, Universiti Malaysia Sabah, 88400 Kota Kinabalu, Sabah, Malaysia

Received 21 January 2015; Revised 15 April 2015; Accepted 19 April 2015

Academic Editor: Bashir Ahmad

Copyright © 2015 A. A. Dahalan and J. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • A. A. Dahalan, M. S. Muthuvalu, and J. Sulaiman, “QSAGE iterative method applied to fuzzy parabolic equation,” vol. 1705, pp. 020024, . View at Publisher · View at Google Scholar
  • A. A. Dahalan, M. S. Muthuvalu, E. Aruchunan, J. Sulaiman, and W. R. W. Din, “Application of implicit scheme with AGE iterative method for solving fuzzy parabolic equation,” vol. 1830, pp. 020001, . View at Publisher · View at Google Scholar
  • Sulaiman, Dahalan, and Aziz, “Performance of quarter-sweep successive over relaxation iterative method for two-point fuzzy boundary value problems,” Journal of Engineering and Applied Sciences, vol. 11, no. 7, pp. 1456–1463, 2016. View at Publisher · View at Google Scholar